# SDR IPXA2025110895440

- Difficulty date: October 10, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275455201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - MDC CLS ADAPTER AT FR61 Y0 RT IS CORRODED.  ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-95478-REQ1 AND VT-MAE EA 300-5317-27-A4192 REV -. .
